Alert archive / Colorado / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 182, NWS Denver/Boulder, CO

August 4, 20204 counties in Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Aug 4, 2020, 5:57 PM MDT for 4 counties in Colorado. It was in force for 48 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 4, 2020, 5:57 PM MDT (23:57 UTC)
Expired
Aug 4, 2020, 6:45 PM MDT
In force
48 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Adams County, CO, Boulder County, CO, Broomfield County, CO, Weld County, CO

The radar

The Denver radar (KFTG), 44 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 4, 6:14 PM MDTHAIL 1.22 Nw Frederick, CO
Aug 4, 6:15 PM MDTHAIL 1.753 Wnw Dacono, COPHOTO SHARED VIA TWITTER. TIME ESTIMATED BY RADAR.
Aug 4, 6:20 PM MDTHAIL 14 S Dacono, CO
Aug 4, 6:20 PM MDTHAIL 1.751 Nne Dacono, COSHARED VIA TWITTER. TIME ESTIMATED BY RADAR.
Aug 4, 6:27 PM MDTHAIL 1.254 Ssw Dacono, COSPOTTERNETWORK REPORT.
Aug 4, 6:49 PM MDTHAIL 0.71 Ne Barr Lake, COTIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 4, 1:46 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 12.0 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2020-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 115 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2020-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
115 J/kg
Mixed-layer CIN
-462 J/kg
Mixed-layer LCL
2368 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

626 
WUUS55 KBOU 042357
SVRBOU
COC001-013-014-123-050045-
/O.NEW.KBOU.SV.W.0182.200804T2357Z-200805T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Denver CO
557 PM MDT Tue Aug 4 2020

The National Weather Service in Denver Colorado has issued a

* Severe Thunderstorm Warning for...
  Southwestern Weld County in northeastern Colorado...
  Northeastern Broomfield County in northeastern Colorado...
  Northwestern Adams County in northeastern Colorado...
  East central Boulder County in northeastern Colorado...

* Until 645 PM MDT.

* At 557 PM MDT, a severe thunderstorm was located near Frederick, or
  22 miles southwest of Greeley, moving southeast at 20 mph.

  HAZARD...Half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations impacted include...
  Thornton, northeastern Westminster, eastern Longmont, northeastern
  Broomfield, northern Commerce City, Brighton, Erie, Firestone,
  Frederick, Fort Lupton, Lochbuie, Dacono, Mead, Hudson, Barr Lake,
  Todd Creek and Niwot.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4012 10515 4026 10499 4008 10459 3995 10471
      3987 10491
TIME...MOT...LOC 2357Z 311DEG 18KT 4016 10500 

HAIL...1.25IN
WIND...<50MPH
 
$$

GIMMESTAD
3 follow-up statements
526 
WWUS55 KBOU 050021
SVSBOU

Severe Weather Statement
National Weather Service Denver CO
621 PM MDT Tue Aug 4 2020

COC013-050031-
/O.CAN.KBOU.SV.W.0182.000000T0000Z-200805T0045Z/
Boulder CO-
621 PM MDT Tue Aug 4 2020

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BOULDER COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
northeastern Colorado.

LAT...LON 3995 10471 3987 10491 4002 10506 4009 10506
      4017 10489
TIME...MOT...LOC 0021Z 311DEG 18KT 4008 10488 

$$

COC001-014-123-050045-
/O.CON.KBOU.SV.W.0182.000000T0000Z-200805T0045Z/
Weld CO-Broomfield CO-Adams CO-
621 PM MDT Tue Aug 4 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MDT
FOR SOUTHWESTERN WELD...NORTHEASTERN BROOMFIELD AND NORTHWESTERN
ADAMS COUNTIES...

At 621 PM MDT, a severe thunderstorm was located near Dacono, or 24
miles south of Greeley, moving southeast at 20 mph.

HAZARD...Two inch hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees. People and 
         animals outdoors will be injured. Expect hail damage to 
         roofs, siding, windows, and vehicles.

Locations impacted include...
Thornton, northeastern Westminster, northeastern Broomfield, northern
Commerce City, Brighton, Erie, Firestone, Frederick, Fort Lupton,
Dacono, Barr Lake and Todd Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

&&

LAT...LON 3995 10471 3987 10491 4002 10506 4009 10506
      4017 10489
TIME...MOT...LOC 0021Z 311DEG 18KT 4008 10488 

HAIL...2.00IN
WIND...60MPH
 
$$

GIMMESTAD
280 
WWUS55 KBOU 050036
SVSBOU

Severe Weather Statement
National Weather Service Denver CO
636 PM MDT Tue Aug 4 2020

COC001-014-123-050045-
/O.CON.KBOU.SV.W.0182.000000T0000Z-200805T0045Z/
Weld CO-Broomfield CO-Adams CO-
636 PM MDT Tue Aug 4 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MDT
FOR SOUTHWESTERN WELD...NORTHEASTERN BROOMFIELD AND NORTHWESTERN
ADAMS COUNTIES...

At 636 PM MDT, a severe thunderstorm was located near Todd Creek, or
20 miles north of Denver, moving southeast at 25 mph.

HAZARD...Golf ball size hail.

SOURCE...Trained weather spotters.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

Locations impacted include...
Thornton, northeastern Westminster, northeastern Broomfield, northern
Commerce City, Brighton, Erie, Frederick, Fort Lupton, Dacono, Barr
Lake and Todd Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

&&

LAT...LON 3995 10471 3987 10491 4001 10505 4008 10505
      4011 10485
TIME...MOT...LOC 0036Z 321DEG 21KT 4001 10484 

HAIL...1.75IN
WIND...<50MPH
 
$$

GIMMESTAD
482 
WWUS55 KBOU 050048
SVSBOU

Severe Weather Statement
National Weather Service Denver CO
648 PM MDT Tue Aug 4 2020

COC001-014-123-050057-
/O.EXP.KBOU.SV.W.0182.000000T0000Z-200805T0045Z/
Weld CO-Broomfield CO-Adams CO-
648 PM MDT Tue Aug 4 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WELD...
NORTHEASTERN BROOMFIELD AND NORTHWESTERN ADAMS COUNTIES HAS
EXPIRED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire.

A new Severe Thunderstorm Warning is in effect for areas between 
Brighton, Denver International Airport, and northern Aurora until 
715 PM.

LAT...LON 3995 10471 3987 10491 4001 10505 4008 10505
      4011 10485
TIME...MOT...LOC 0047Z 311DEG 18KT 3997 10479 

$$

GIMMESTAD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 2:30 PM MDT, 3 hours 27 minutes earlier.

Area forecast discussion, Aug 4, 2:30 PM MDT, 3 hours 27 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
230 PM MDT Tue Aug 4 2020

.SHORT TERM...(This evening through Wednesday)
Issued at 229 PM MDT Tue Aug 4 2020

Still expecting a fairly active afternoon.  Best chance of severe
thunderstorms will be along and east of the I25 corridor this
afternoon and evening. ML CAPE 1500-2000 j/kg with Bulk Shear
35-45 kts this afternoon. Airmass is still capped over the plains,
but that should be done shortly. Storms fairly well from northwest
to southeast across the forecast area. Latest HRRR still develops
the strongest thunderstorms out of WY after 3 pm, and into the
Denver, Castle Rock and Limon areas 5-7 pm. Can't rule out some
outflow boundaries triggering off more thunderstorms further west.
Large hail and damaging winds the main threat, but sufficient
shear for a short lived tornado or two. Most of the thunderstorm
activity should be done by 10 pm with some lingering showers
through midnight. The upper ridge will be centered along the AZ/NM
border this afternoon will shift more into the eastern NM by
Wednesday afternoon. This will allow for the northwesterly flow
aloft to have more of a westerly component to it on Wednesday, The
ML CAPE and Bulk Shear values are fairly similar for the northeast
CO on Wednesday. SPC has northeast CO in another Marginal/Slight
Risk category Wednesday. Only difference, is that the focus may
shift more to the northeast plains.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 115 PM MDT Tue Aug 4 2020

Scattered to numerous showers and thunderstorms are expected
across the eastern plains early Wednesday evening. With MLCAPE of
up to 2000 J/kg and Bulk shear near 40 knots some of the storms
are expected to be strong to severe. Isolated showers and storms
will remain possible into the early evening along the Front Range.
Except for a few showers over the eastern plains, all the
convective activity is expect to dissipate or be east of the area
by midnight.

The upper level ridge axis will drift east over the Central
Rockies on Thursday. A drier west/southwest flow aloft will
prevail under this pattern. Precipitable water values fall below a
half inch across the higher terrain and Front Range. A surface
trough sets up over eastern Colorado Thursday afternoon. To the
east of this, southeast winds will transport low level moisture
into the area with dew points staying the 50s. This will lead to
MLCAPE of 2000 J/kg. Bulk shear will be a little less, around 35
knots. Still could see some strong to severe storms here through
the early evening. With the drier air in place, high temperatures
are expected to climb into the lower 90s along the Urban Corridor.

On Friday, the upper level ridge continues to slowly drift
eastward and will be centered over the Central Plains. This will
put Colorado under a southwesterly flow aloft. The surface trough
is expected to be near the eastern Colorado border with Nebraska
and Kansas. Dry westerly flow across the area is expected to
result in dry conditions and warm temperatures. Highs should reach
the lower to mid 90s for most of northeast Colorado. A few high
based showers and storms can't be ruled out over the higher
terrain. If this convection forms, it will produce more wind than
rain.

For the weekend, the upper level ridge over the Central Plains
Saturday will retrograde west over the Center Rockies Sunday due
to a trough tracking across southern Canada. For our weather, dry
west to southwest flow aloft and at the surface will prevail. This
is expected to keep very warm and dry conditions in place.

Dry conditions will persist into early next week as the upper
level ridge remains parked over the region. Highs will continue to
be very warm with 90s over northeast Colorado. Chances for
precipitation continues to be very low. It anything forms, it will
be high based and produce little if any rainfall.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 229 PM MDT Tue Aug 4 2020

North to northeast winds this afternoon may swing more to the
northwest in the next hour or two. Strong to severe thunderstorms
may still impact the terminals late this afternoon, with the HRRR
showing some fairly strong outflow boundaries. Main time frame
will be 4-7 pm this evening. Will not include this in the terminals
but large hail and wind gusts 50-60 kts will be possible if the
storms get severe. By this evening winds will become more southeast
and then go to drainage by midnight. Once the storms shift to the
southeast, then the southeast drainage wind this evening may have
more of a kick to them. Winds will eventually weaken and get back
to south/southwesterly drainage after 10 pm. VFR will prevail,
but if a storm passes directly over the terminals, then ILS/MVFR
restrictions in heavier rain/hail may briefly develop.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Cooper
LONG TERM...Meier
AVIATION...Cooper
Hazardous weather outlook, Aug 4, 10:19 AM MDT, 7 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1019 AM MDT Tue Aug 4 2020

COZ030>051-051630-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1019 AM MDT Tue Aug 4 2020

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

Scattered thunderstorms will develop again this afternoon over
the Front Range foothills and the urban corridor. The storms will
move toward the southeast and will be mainly south of Denver by
mid evening. One or two severe storms will be possible with hail
up to 2 inches in diameter and wind gusts to 70 mph.

The severe storm threat will mainly be along and near the Front
Range foothills, including the Denver-Boulder metro area from 3 PM
to 7 PM. Further to the east, thunderstorms will be weaker and
less numerous but could still produce small hail and brief heavy
rain.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Scattered thunderstorms will develop again Wednesday afternoon and
track eastward through the afternoon and evening hours. Some
storms could become severe along the Front Range and across the
eastern plains. Drier air starts to move in from the west
Thursday bringing dry conditions for much of the area. Moisture
hangs on over the eastern plains for a chance of thunderstorms
Thursday afternoon and evening. It will be mostly dry Friday
through early next week. A few weak high based showers and
thunderstorms that produce gusty winds and light rain will be
possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed after 2 PM.

In the hours before

Local storm report, Aug 4, 4:42 PM MDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
442 PM MDT TUE AUG 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     HAIL             12 E ROCKPORT           40.91N 104.55W
08/04/2020  M1.50 INCH       WELD               CO   TRAINED SPOTTER

            TIME ESTIMATED BY RADAR.

&&
Special weather statement, Aug 4, 4:50 PM MDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Denver CO
450 PM MDT Tue Aug 4 2020

COZ049-042345-
Washington County CO-
450 PM MDT Tue Aug 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WASHINGTON COUNTY UNTIL
545 PM MDT...

At 450 PM MDT, Doppler radar was tracking a strong thunderstorm over
Last Chance, or 33 miles north of Limon, moving east at 25 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Thurman, Arickaree School, Cope, Anton, Elba, Woodlin School, Lindon
and Last Chance.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
northeastern and east central Colorado.

LAT...LON 3956 10357 3964 10371 3985 10371 4000 10313
      3984 10280 3957 10281
TIME...MOT...LOC 2250Z 255DEG 20KT 3974 10356

GIMMESTAD
Local storm report, Aug 4, 4:54 PM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
454 PM MDT TUE AUG 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     HAIL             5 W HARDIN              40.32N 104.51W
08/04/2020  M1.00 INCH       WELD               CO   TRAINED SPOTTER

&&
Special weather statement, Aug 4, 5:22 PM MDT, 35 minutes before
Special Weather Statement
National Weather Service Denver CO
522 PM MDT Tue Aug 4 2020

COZ043-050000-
Central and South Weld County CO-
522 PM MDT Tue Aug 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL WELD COUNTY UNTIL
600 PM MDT...

At 521 PM MDT, Doppler radar was tracking a strong thunderstorm near
Kersey, or 11 miles southeast of Greeley, moving southeast at 30
mph. Another strong storm was 8 miles northeast of Roggen.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Keenesburg, Prospect Valley and Roggen.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
northeastern Colorado.

LAT...LON 4018 10415 4000 10415 4000 10452 4036 10462
      4041 10447
TIME...MOT...LOC 2321Z 335DEG 25KT 4033 10455

GIMMESTAD
Local storm report, Aug 4, 5:28 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
528 PM MDT TUE AUG 4 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     HAIL             4 S KERSEY              40.33N 104.56W
08/04/2020  M1.00 INCH       WELD               CO   PUBLIC

0458 PM     HAIL             6 SE SHAMROCK           39.83N 103.72W
08/04/2020  M1.00 INCH       ADAMS              CO   TRAINED SPOTTER

0435 PM     HAIL             2 N LOWER LATHAM RESERV 40.38N 104.64W
08/04/2020  E1.50 INCH       WELD               CO   TRAINED SPOTTER

            MEASURED AT THE INTERSECTION OF COUNTY ROADS
            54 AND 45. TIME ESTIMATED BY RADAR.

&&
Special weather statement, Aug 4, 5:30 PM MDT, 27 minutes before
Special Weather Statement
National Weather Service Denver CO
530 PM MDT Tue Aug 4 2020

COZ038-042-043-050015-
Central and South Weld County CO-Northeast Weld County CO-
Larimer County Below 6000 Feet/Northwest Weld County CO-
530 PM MDT Tue Aug 4 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WELD COUNTY UNTIL
615 PM MDT...

At 529 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pierce, or 16 miles north of Greeley, moving southeast at 20 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Eastern Greeley, Eaton, Severance, Ault, Pierce, Nunn, Purcell,
Galeton and Lucerne.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
northeastern Colorado.

LAT...LON 4080 10462 4059 10439 4038 10461 4062 10494
      4084 10494
TIME...MOT...LOC 2329Z 311DEG 19KT 4066 10476

GIMMESTAD

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 3:10 PM MDTSevere Thunderstorm WarningBOUWeld50 min
Aug 4, 3:47 PM MDTSevere Thunderstorm WarningBOUWeld43 min
Aug 4, 3:57 PM MDTSevere Thunderstorm WarningBOUWeld48 min
Aug 4, 4:18 PM MDTAreal Flood AdvisoryBOUWeld117 min
Aug 4, 4:30 PM MDTSevere Thunderstorm WarningBOUWeld45 min
Aug 4, 4:37 PM MDTSevere Thunderstorm WarningBOUWeld53 min
Aug 4, 4:50 PM MDTSpecial Weather StatementBOUWashington55 min
Aug 4, 5:03 PM MDTSevere Thunderstorm WarningBOUWashington42 min
Aug 4, 5:13 PM MDTSevere Thunderstorm WarningBOUArapahoe, Elbert, Lincoln, Washington47 min
Aug 4, 5:22 PM MDTSpecial Weather StatementBOUAdams38 min
Aug 4, 5:30 PM MDTSpecial Weather StatementBOUWeld45 min
Aug 4, 5:42 PM MDTSevere Thunderstorm WarningBOUWashington48 min
Aug 4, 5:58 PM MDTSevere Thunderstorm WarningBOULincoln35 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.